Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


still me in cameroon . hand job
Jan 6, 2010

Hi doctor bob This is me again from Cameroon. I posted a question on the 16/12/09 with title, pls answer am in Cameroon started pep already. And promise to donate to your foundation but have not yet done so because I am still in Cameroon but will be in Mexico shortly. Doctor I have just completed the pep treatment on the 28th of December 2009 and just 7days after I made this stupid mistake that I may have to take it all over again. Honestly going through the 28days of pep have not been easy it has been very difficult with rashes coming up on my penis. When I look through the internet sites I also saw some where that rashes might be site effects of nivaropine as I was taking trimune-30 which contains nivaropine. Doctor I have just done and HIV test after my last pep at 30days mark and it came negative. Then 5 days after the test i.e. Saturday 2nd-jenuary -2010 we all decided to go out to the night club and have some drinks. It turn out that I stupidly had to come back home with a girl I meet at the club. When we reach home she went outside and urinated and I dont know if the urine touch her hands or not. So I gave her some antibacterial soap which she used in washing her hands quickly and I poured some water from a cup for her to rinse her hands and she used a towel to wipe her hands dry after washing them. She then came to bed and massage my penis only from outside my pant for say 2minutes and out of a sudden before I could realize it her hand was already inside my pant and she was touching my penis directly with her hands and she did touch it for say 2minutes also. The problem is that I have a few cuts that are still fresh on my penis since that last pep treatment and she touch them directly with her hands and even had to rub them over and over. I was still having some few tablets of trimune-30 so I decided at the 49th hour to start the pep back all over. So here are the specific questions.

1. Should I really take back this pep all over because her washed hands touch fresh cuts on my penis? 2. Considering the fact that she washed her hands with nobacter soap and wipe them dry with a towel is it still risky on my part as she touches the wound on my penis with out a wound on her hands. 3. After washing her hands with soap and keeping them dry can some traces of HIV virus still be found on her hands if they were not well washed that can still turn around and infect my cuts. 4. Should I really be worried about her touching the cut on my pennies with her hands though they are washed and wiped dry with a towel? 5. Can you pls send me some information in the archives that are related to these cause I have look through and can not see any with cut or wound on the penis. 6. Should I avoid ever going to a night club again, because it looks like only bad things come from there? I have tried and find the girl and examine her hands and did not see any wound or cut on her hands and she said she did not have any wound on her hands that day i.e. the 2nd January 2010. Should I still be worried? Doc you know I just complete a 28 day pep course and it has not been easy, the side effects are really strong I dont know it I should continue it for another 28 days again.

Response from Dr. Frascino

Hello,

1. No.

2. No.

3. No.

4. No.

5. No. Sorry, you'll have to do your own search. Your HIV risk is nonexistent.

6. No. Just be safe!

7. No. I see no reason for worry whatsoever.

Dr. Bob

pls answer am in cameroon. started pep already Dec 16, 2009

Hi Doc Just want to thank you very much for the great job you are doing. My ex-girl friend has been confirm HIV +, for some years now. 2weeks back we went out together for a drink and clubbing, by the time we were coming back it was already too late for her to go to her place so she had to sleep with me. She took off her cloths and remains only with her pant and same with me. We did not have sex of any form except of the fact that she sucked my right index finger with her mouth. But we played the body rubbing for quite some time i.e. say 20 minutes, and I was occasionally inside her two legs but with both our pants on. Then out of a sudden as I was trying to touch her, she said she was menstruating, I touch the pant and felt the part she had on. She also used her bare hands to rub my pennies around her breast. And I also did rub her breast with my bare hands forgetting I had a small cut that was still fresh on my right tom, milk didnt come out of the breast. The next day I did not boarder because I thought we didnt have sex. Until about 40hours later that a friend doctor advice me to take pep. He gave me as 1st aid 3 tablets of NEVILAST-30. Then as I went down to the hospital I was given triomune -30 to continue with. Now 2wks after I have had a small rash on my penis and sore throat that has lasted for 3days. - So doc can this be as a result of HIV. - Do you recommend testing? Is it possible for some of the menstrual blood to suck through her part, pant and then my pant and infect me? -can some one start pep with nevilast -30 for the 1st day and then continue but with triomune -30 I am presently in Cameroon and will like to make a donation to the Robert James Frascino AIDS Foundation. Pls, answer.

Response from Dr. Frascino

Hello,

Your HIV-acquisition risk is extremely remote at best. From the information provided, I would not have recommended a course of PEP. Rather, I would have advised you get a three-month HIV-antibody test.

Nevilast and Triomune-30 both contain lamivudine (3TC), stavudine (d4T) and nevirapine. The difference is that Nevilast contains 40 mg of stavudine while Triomune-30 contains 30 mg of stavudine. This combination can be used for PEP; however, I believe there are safer and better alternative regimens available. There is no problem in switching from Nevilast on day one to Triomune-30 for the remainder of your PEP treatment.

HIV testing is warranted for anyone who has had an HIV exposure significant enough to warrant a course of post-exposure prophylaxis (PEP). Post-PEP HIV testing is recommended at six weeks, three months and six months from the date of potential HIV exposure. You can read much more about HIV risk and PEP in the archives of this forum.

Thank you for your desire to make a donation to The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly appreciated. In return, I'm sending you my good-luck karma that your definitive post-PEP HIV tests remain negative.

Good luck. Happy Healthy Holidays.

Dr. Bob



Previous
Dentist of Death
Next
Please please help, don't know who else to turn to

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement